Statistical Science

Comment: Lancaster Probabilities and Gibbs Sampling

Gérard Letac

Full-text: Open access

Article information

Source
Statist. Sci., Volume 23, Number 2 (2008), 187-191.

Dates
First available in Project Euclid: 21 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.ss/1219339110

Digital Object Identifier
doi:10.1214/08-STS252A

Zentralblatt MATH identifier
1327.62066

Citation

Letac, Gérard. Comment: Lancaster Probabilities and Gibbs Sampling. Statist. Sci. 23 (2008), no. 2, 187--191. doi:10.1214/08-STS252A. https://projecteuclid.org/euclid.ss/1219339110


Export citation

References

  • Arnaud, J.-P. (1994). Stationary processes indexed by a homogeneous tree. Ann. Probab. 22 195–218.
  • Bar-Lev, S., Bshouty, D., Enis, P., Letac, G., Lu, I.-L. and Richards, D. (1994). The diagonal multivariate natural exponential families and their classification. J. Theoret. Probab. 7 883–929.
  • Buja, A. C. (1990). Remarks on functional canonical variates, alternating least square methods and ACE. Ann. Statist. 18 1032–1069.
  • Diaconis, P. and Ylvisaker, D. (1979). Conjugate priors for exponential families. Ann. Statist. 7 269–281.
  • D’jachenko, Z. N. (1962). On a form of bivariate γ-distribution. Nauchnye Trudy Leningradskoi Lesotekhnicheskoi Akademii 94 5–17. (In Russian.)
  • Eagleson, G. (1964). Polynomial expansions of bivariate distributions. Ann. Math. Statist. 35 1208–1215.
  • Eagleson, G. K. (1969). A characterization theorem for positive definite sequences on the Krawtchouk polynomials. Aust. J. Statist. 21 256–265.
  • Gasper, G. (1971). Banach algebra for Jacobi series and positivity of a kernel. Ann. Math. 95 261–280.
  • Ismail, M. (2005). Classical and Quantum Orthogonal Polynomials. Cambridge Univ. Press.
  • Johnson, N. L. and Kotz, S. (1972). Continuous Multivariate Distributions. Wiley, New York.
  • Kibble, S. W. (1941). A two-variate gamma type distribution. Sankhyā 5 137–150.
  • Koudou, A. E. (1995). Problèmes de marges et familles exponentielles naturelles. Thèse, Université Paul Sabatier, Toulouse.
  • Koudou, A. E. (1996). Probabilities de Lancaster. Exp. Math. 14 247–275.
  • Lai, C. D. and Vere-Jones, D. (1975). Odd man out. The Meixner hypergeometric distribution. Aust. J. Statist. 21 256–265.
  • Lancaster, H. O. (1958). The structure of bivariate distributions. Ann. Math. Statist. 29 719–736.
  • Lancaster, H. O. (1963). Correlations and canonical forms of bivariate distributions. Ann. Math. Statist. 34 434–443.
  • Lancaster, H. O. (1975). Joint probability distributions in the Meixner classes. J. Roy. Statist. Soc. Ser. B 37 532–538.
  • Letac, G., Malouche, D. and Maurer, S. (2002). The real powers of the convolution of a negative binomial and a Bernoulli distribution. Proc. Amer. Math. Soc. 130 2107–2114.
  • Moran, P. A. P. (1967). Testing for correlation between non-negative variates. Biometrika 54 385–394.
  • McGraw, D. K. and Wagner, J. G. (1968). Elliptically symmetric distributions. IEEE Trans. Inform. Theory 14 110–120.
  • Sarmanov, O. V. and Bratoeva, Z. N. (1967). Probabilistic properties of bilinear expansions of Hermite polynomials. Theory Probab. Appl. 12 470–481.
  • Tyan, S. and Thomas, J. B. (1975). Characterization of a class of bivariate distribution functions. J. Multivariate Anal. 5 227–235.
  • Tyan, S., Derin, H. and Thomas, J. B. (1976). Two necessary conditions on the representations of bivariate distributions by polynomials. Ann. Statist. 4 216–222.